# SDR SWIA200718490

- Difficulty date: June 1, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 7,635 hours, 5,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOORBEAM IS CRACKED AND CORRODED, DISCOVERED AT C-CHECK.  INSTALLED NEW FLOOR BEAM, U CHANNELS AND INTERCOSTALS PER REO:670-53-11-047.
